# SDR DL72S990450

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AFT CARGO COMPT LT FRAME DENTED AT STA 950C SEVERAL PLACES FROM STR 27L TO 25L.  REMOVED DAMAGE PER SRM 53-10-4 FIG 27, FABRICATED DOUBLER PER SRM 53-10-4 FIG 27.  REMOVED FACTORY SPLICE.  INSTALLED REPAIR PER SRM 53-10-4 FIG 27 REV NR 1170.
